# SDR CHQA20120807272

- Difficulty date: August 7, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 25,884 hours, 20,964 cycles
- Engine: Allsn AE3007A
- Engine time: 20,950 hours, 18,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523171003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CENTER FUSELAGE IV FLOOR STRUCTURE RIGHT OMEGA BEAM WAS FOUND TO BE CRACKED AND CORRODED AROUND ANCHOR NUT BETWEEN FRAME 59 AND FRAME 60.  THE RIGHT OMEGA BEAM ON THE CENTER FUSELAGE IV FLOOR STRUCTURE WAS REPLACED AND INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH SRM 51-40-02.
